Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

43 yrs old, PCOS, on glucophage. Pink spotting after unprotected sex, nausea, vomiting. What do you think ?

I m afraid I may be paranoid.... I am 43 with Polycystic ovaries. I ve been on glucophage since July. I had unprotected sex a few weeks ago. Approximately 4 days after I had pinkish spotting. Then the nausea and vomiting began along with breast tenderness, smell versions and mood swings. I was under the impression not vet pregnant. I never spot between my periods. I know it is too soon for a urine hcg to show up and am contemplating having a beta hcg drawn due to some of my meds. What do you think?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, I would be happy to help you with your question.

3 weeks after unprotected intercourse, if you had conceived, it would not be too early for a pregnancy test to turn positive. While these could be cycle related symptoms that occurred after ovulation (sometimes there is a small amount of spotting mid cycle with ovulation) I think that a pregnancy test (either urine or blood) is a great idea!

I hope that this helps and good luck!
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor